# SDR FDEA202410081442

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 84,860 hours, 20,728 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE RIB DOUBLER AT STATION XOS 789 FOUND CRACK ABOUT 2". CRACKED RIB DOUBLER AT LEFT WING - FIXED LEADING EDGE STATION XOS 789 REMOVED AS   PER MD-11 SRM 51-31-01-0G. DOUBLER FABRICATED AS PER DOUGLAS DRAWING: ARB3954   REVISION K AND INSTALLED AS PER MD-11 SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
